Some Estimates for Solutions of the Laplace Equation in Cylinder-Like Domains
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1105-1112
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a12,
author = {K. P. Samaitis},
title = {Some {Estimates} for {Solutions} of the {Laplace} {Equation} in {Cylinder-Like} {Domains}},
journal = {Differencialʹnye uravneni\^a},
pages = {1105--1112},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a12/}
}
K. P. Samaitis. Some Estimates for Solutions of the Laplace Equation in Cylinder-Like Domains. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1105-1112. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a12/